| Model Number |
11460-010T |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/1980
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported the infant heel warmer burst during activation and the contents landed on the nurse's scrubs.The contents were washed off with water.No patient injury reported and no residual complaints noted.We have removed the lot number from the floors and patient rooms.
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
Additional Manufacturer Narrative
A sample was received for evaluation and the investigation determined that the sample received was already activated.Evaluation of the returned sample found a small hole in the outer pouch.The root cause was determined to be an incomplete top seal due to improper machine setup.Device history record review was completed on the reported lot v3eo24, and the lot was manufactured and released in compliance with all requirements.No anomalies were found during review of the records.Cardinal health has made a business decision to close the site which manufactures product 11460-010t and transition to a third-party manufacturer.Cardinal health will continue to monitor complaint trends for this reported issue.